# SDR REXA2022031800438

- Difficulty date: March 11, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 19,318 hours, 14,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BURN MARKS ON EXTERNAL DOUBLER FOR WIFI ANTENNA - COMLIED WITH EA CRJ953-13104. FOR DTWI REFER TO NRWC 812959. THIS IS A MAJOR REPAIR - COMPLIED WITH EA CRJ 953-13104. INITIATE DTWI FOR 12 MONTHS
